Q. While ejaculating or urinating, I feel incomplete. Why?

Answered by
Dr. Ankush Jairath
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on May 07, 2020

Hi doctor,

I am a 24-year-old male. I have been having trouble urinating. Whenever I urinate I feel like there is a blockage that is preventing all the urine coming out at once. This requires me to wait for a long time and continue pushing the urine out and then at the end I am using my fingers to squeeze the urethra to get out the last. Even after all of that, there continues to be some dribbling of droplets. Also, sometimes after masturbating, I end up having to go every five minutes 5-10 times to let out a few more drops until it is all emptied out. This is something I have been struggling with for quite a while. I showed my doctor and he assigned an antibiotics course that did not make a difference. I suspect it has something to do with semen blocking the flow of urine but I am not sure and cannot find anything related on google. Any advice on this would be appreciated.

#

Hi,

Welcome to icliniq.com.

Semen blocking the way cannot happen so this much thing is clear. Secondly, for how long you are having urinary symptoms you mention? Do you have any urinary complaints like frequency, urgency, poor stream, nocturia, dribbling, or burning micturation? Does your poor flow of urine settles or become somewhat better when you strain during micturation?

I think it can be a stricture disease. Do you have any history of diabetes or hypertension or any medication taken? Which antibiotics did you take? Any history of catheterization or trauma to the penile region?


Was this answer helpful?

 | 

Thank you doctor,

These symptoms have been around for three to four years now. I do not remember the antibiotics I took but I have some notable symptoms.

There is dribbling even after multiple attempts of pushing out every drop. When urinating, the stream seems to be split into two streams, one bigger one on the top and a smaller one on the bottom, both of which are steady but there is not one combined stream. Near the end when I am pushing out more to make sure I am done, it usually comes out of the bottom stream and not the top since there is not much volume at the end.

I do urinate frequently (every 2-3 hours) but possibly because I drink a lot of water so not sure if there is an issue there. I have no history of diabetes, trauma to the region, or medications.

#

Hi,

Welcome back to icliniq.com.

Presently according to the history, I recommend you to start tablet Alfuzosin 10 mg for two weeks. If you feel there is no or marginal improvement then I suggest you to have reterograde urethrogram and ultrasound abdomen with PVRU (post void residual urine).

I think we have to rule out stricture urethra as only this condition can explain all the symptoms you have. Other can be bladder neck obstruction (less likely) and prostatomegaly (age 24 so highly unlikely).


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How to get rid of frequent urination?

Query: Hi doctor, I am a 27 year old unmarried male. Approximately six to seven years back, I had a urinary infection. I was told to take an antibiotic course, which I did not complete at that time. The infection was not fully cured and it used to come and go. During urination, I sometimes used to have one...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Urologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.